Alert archive / Ohio / Areal Flood Warnings in 2011

Areal Flood Warning 13, NWS Cleveland, OH

March 5, 20115 counties in Ohio

NWS Cleveland, OH issued this areal flood warning at Mar 5, 2011, 8:36 AM EST for 5 counties in Ohio. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2011, 8:36 AM EST (13:36 UTC)
Expired
Mar 6, 2011, 11:30 AM EST
In force
27 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Holmes County, OH, Knox County, OH, Stark County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 96 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WGUS41 KCLE 051336
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
836 AM EST SAT MAR 5 2011

OHC075-083-151-153-169-060130-
/O.NEW.KCLE.FA.W.0013.110305T1336Z-110306T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE OH-STARK OH-KNOX OH-HOLMES OH-SUMMIT OH-
836 AM EST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WARNING FOR...
  HOLMES COUNTY IN NORTHEAST OHIO
  KNOX COUNTY IN NORTH CENTRAL OHIO
  SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
  STARK COUNTY IN NORTHEAST OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 830 PM EST SATURDAY

* AT 822 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA. THIS ADDITIONAL RAINFALL
  ON TOP OF SATURATED SOILS AND ALREADY SWOLLEN RIVERS AND CREEKS WILL RESULT
  IN WIDESPREAD FLOODING. 

* ADDITIONAL RAINFALL AROUND AN INCH AND A HALF IS STILL POSSIBLE THROUGH
  TONIGHT ACROSS THE AREA. RESIDENTS IN THE WARNED AREA CAN EXPECT
  CONTINUAL WATER RISES THROUGH THIS EVENING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...    
  WOOSTER...ALLIANCE...KILLBUCK...MASSILLON...MINERVA...NORTH CANTON
  AND ORRVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...DRAINAGE DITCHES...AND STREAMS. FLOODING IS LIKELY ALONG LOW
LYING ROADS AND FARMLAND. NEVER DRIVE ACROSS A FLOODED ROAD. TURN
AROUND...DON'T DROWN!

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DON'T
DROWN!

&&

LAT...LON 4030 8272 4035 8270 4034 8264 4055 8262
      4056 8221 4069 8212 4098 8211 4098 8109
      4072 8109 4071 8122 4064 8125 4065 8164
      4046 8167 4045 8216 4023 8220

$$
SJ

21
2 follow-up statements
666 
WGUS41 KCLE 060056
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
756 PM EST SAT MAR 5 2011

OHC075-083-151-153-169-061630-
/O.EXT.KCLE.FA.W.0013.000000T0000Z-110306T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE OH-STARK OH-KNOX OH-HOLMES OH-SUMMIT OH-
756 PM EST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR...
  HOLMES COUNTY IN NORTHEAST OHIO
  KNOX COUNTY IN NORTH CENTRAL OHIO
  SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
  STARK COUNTY IN NORTHEAST OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 1130 AM EST SUNDAY

* RESIDUAL RUNOFF FROM EARLIER RAIN WILL CONTINUE TO CAUSE STREAMS 
AND CREEKS TO BE IN FLOOD. THE HEAVIER RAINS FROM EARLIER IN THE DAY 
WERE TAPERING OFF AND THE RAIN WILL BE CHANGING TO SNOW OVERNIGHT. 
HOWEVER IT WILL TAKE AWHILE FOR THE CREEKS AND STREAMS TO RECEDE.

* LOCAL AGENCIES HAVE REPORTED SEVERAL COUNTY AND STATE ROADS 
CLOSED ACROSS THE REGION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...DRAINAGE DITCHES...AND STREAMS. FLOODING IS LIKELY ALONG LOW
LYING ROADS AND FARMLAND. NEVER DRIVE ACROSS A FLOODED ROAD. TURN
AROUND...DON'T DROWN!

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

&&

LAT...LON 4030 8272 4035 8270 4034 8264 4055 8262
      4056 8221 4069 8212 4098 8211 4098 8109
      4072 8109 4071 8122 4064 8125 4065 8164
      4046 8167 4045 8216 4023 8220

$$

WCR
983 
WGUS81 KCLE 061018
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
518 AM EST SUN MAR 6 2011

OHC083-153-169-061031-
/O.CAN.KCLE.FA.W.0013.000000T0000Z-110306T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE OH-KNOX OH-SUMMIT OH-
518 AM EST SUN MAR 6 2011

...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SUMMIT...KNOX
AND WAYNE COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4045 8216 4050 8218 4057 8218 4058 8220
      4067 8213 4067 8165 4092 8163 4090 8141
      4098 8139 4098 8109 4072 8109 4071 8122
      4064 8125 4065 8164 4046 8167

$$

OHC075-151-061630-
/O.CON.KCLE.FA.W.0013.000000T0000Z-110306T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARK OH-HOLMES OH-
518 AM EST SUN MAR 6 2011

...FLOOD WARNING REMAINS IN EFFECT FOR HOLMES AND STARK COUNTIES
UNTIL 1130 AM EST...

SEVERAL ROADS ACROSS THE AREA REMAIN CLOSED DUE TO FLOODING OVER THE 
ROAD SURFACES. THE WATER IS EXPECTED TO GRADUALLY RECEDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!

&&

LAT...LON 4045 8216 4050 8218 4057 8218 4058 8220
      4067 8213 4067 8165 4092 8163 4090 8141
      4098 8139 4098 8109 4072 8109 4071 8122
      4064 8125 4065 8164 4046 8167

$$

LOMBARDY

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Mar 5, 6:52 AM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 5, 6:52 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
652 AM EST SAT MAR 5 2011

.SYNOPSIS...
LOW PRESSURE OVER INDIANA WILL MOVE ACROSS OHIO TODAY AND
PENNSYLVANIA LATE TONIGHT. ABUNDANT MOISTURE AND LOCALLY HEAVY
RAIN IS EXPECTED AS THE SYSTEM MOVES EAST. COLDER AIR WILL WRAP IN
BEHIND THE SYSTEM TONIGHT...THEN HIGH PRESSURE WILL BUILD ACROSS
THE AREA BY MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SECOND WAVE OF RAIN WAS MOVING ACROSS THE AREA EARLY THIS
MORNING. THERE HAS BEEN SOME TIME BETWEEN THE FIRST WAVE OF RAIN ON
FRIDAY. THE FRIDAY RAIN WAS RELATIVELY LIGHT (ABOUT A HALF AN INCH
OR LESS). THE SECOND WAVE OF RAIN HAS WEAKENED SOMEWHAT...THERE WAS
LIGHTNING EARLIER AS IT MOVED ACROSS INDIANA. DEW POINTS ARE STILL
COMING UP...THE DEW POINT AT MEADVILLE WAS 28F AT 07Z...BUT IT WAS
50F AT LIMA. THE RAIN WILL KEEP ON COMING...WITH THE NEXT BATCH OF
RAIN SPREADING FROM INDIANA ACROSS OHIO EARLY THIS MORNING. THE
ACTUAL SURFACE LOW ON THE FRONT IS RELATIVELY WEAK...AND WILL
PROBABLY NOT DRAW THE MOST UNSTABLE AIR THIS FAR NORTH...IT SHOULD
STAY SOUTH OF THE LOW...ACROSS THE TENNESSEE VALLEY. ANY THUNDER
THIS FAR NORTH WILL LIKELY BE OF THE EMBEDDED VARIETY AND THE BEST
CHANCE MIGHT BE THIS MORNING AND EARLY THIS AFTERNOON WITH THE
DEW POINT SURGE.

WHEN I ADDED UP THE TOTAL QPF IN MY FORECAST GRAPHICS (FROM FRIDAY
MIDDAY TO SUNDAY MORNING) IT STILL CAME TO AN AVERAGE OF ONE AND A
HALF TO TWO INCHES OF RAIN. IT WILL BE SOMEWHAT SPREAD OUT OVER
TIME...BUT THERE WILL LIKELY STILL BE AT LEAST MINOR FLOODING
PROBLEMS AS THE QPF BUILDS AND THE POTENTIAL IS STILL THERE FOR
MODERATE OR MAJOR FLOODING IF THE RAINFALL AMOUNTS ARE HIGHER THAN
WE THINK...ESPECIALLY LOCALLY. THE RISING WATER WILL LIKELY NOT BE
AS FLASHY AS IT WAS LAST MONDAY BUT WE WANT TO STRESS TO NEVER
DRIVE INTO FLOODED ROADS OR AROUND BARRICADES. CURRENT RIVER
FORECASTS INCLUDE THE FORECAST QPF AND SHOULD BE IN THE BALLPARK
FOR THE NEW RIVER RISES TODAY INTO SUNDAY. WE WILL ISSUE COUNTY
FLOOD WARNINGS OR COUNTY FLOOD ADVISORIES AS NEEDED TO STAY AHEAD
OF ANY SIGNIFICANT RISES IN WATER LEVELS.

FORECAST HIGH TEMPERATURES TODAY WILL BE ABOVE GUIDANCE...MOSTLY IN
THE 50S...AS THE DEW POINT AND TEMPERATURE SURGE WORKS NORTH
ACROSS THE AREA THIS MORNING. TEMPERATURES WILL START TO FALL
ACROSS NORTHWEST OHIO THIS AFTERNOON. THERE COULD BE SOME WET
SNOW OR SLEET MIXING WITH THE RAIN BY DARK BUT WILL NOT MENTION IT
UNTIL THE "TONIGHT" FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE RAIN WILL CHANGE TO SNOW FROM WEST TO EAST TONIGHT. THERE COULD
BE AN HOUR OR TWO OF SLEET AND FREEZING RAIN DURING THE CHANGE OVER
BUT IT SHOULD NOT HAVE A HUGE IMPACT AS THE PRECIPITATION WILL
TRANSITION TO ALL SNOW AND EVERYONE SHOULD SEE AT LEAST A SLUSHY
COATING OF SNOW...AN INCH...MAYBE TWO...ON THE BACK SIDE OF THE
SYSTEM. AS THE COLD AIR GETS INTO THE HILLS OF NORTH CENTRAL AND
NORTHEAST OHIO LATER TONIGHT THE SNOW AMOUNTS COULD GET LOCALLY
HIGHER... MAYBE TWO OR THREE INCHES. THE NAM/WRF CONTINUES TO DEEPEN
THE SURFACE LOW MORE THAN THE OTHER MODELS BY SUNDAY MORNING AND
CONSEQUENTLY POSTS MORE QPF/SNOW ACROSS EXTREME NE OH/NW PA FOR
SUNDAY. OUR FORECAST WILL FOLLOW MORE IN LINE WITH THE SREF WHICH
KEEPS THE SYSTEM MOVING SLOWLY EAST. THERE COULD STILL BE 2 TO 5
INCHES OF SNOW ACROSS EXTREME NE OH AND ESPECIALLY NORTHWEST
PENNSYLVANIA. A WINTER WEATHER ADVISORY OR PERHAPS EVEN A WARNING
MAY BE NEEDED BUT WILL NOT ISSUE ANY WINTER WEATHER HEADLINES AT
THIS TIME...THERE IS STILL MUCH UNCERTAINTY AND WOULD RATHER WAIT TO
SEE HOW MUCH FLOODING WE WILL HAVE TO WARN FOR FIRST.

WILL CONTINUE TO FORECAST TEMPERATURES SOMEWHAT BELOW GUIDANCE AND
SOMEWHAT BELOW NORMAL FOR SUNDAY THROUGH MONDAY AS WE WILL BE ON THE
EDGE OF THE ARCTIC HIGH ACROSS ONTARIO. PATCHY HIGH AND MID CLOUDS
MAY ALREADY SPILL OVER THE RIDGE FROM THE WEST ON MONDAY AND
ESPECIALLY TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
MODELS ARE STILL PERSISTENT IN TRACKING LOW PRESSURE SYSTEM TOWARD
THE AREA WEDNESDAY THROUGH THURSDAY.  THIS FEATURE WILL LIKELY BRING
ANOTHER ROUND OF MODERATE RAINFALL TO THE REGION.

THERE ARE SOME TIMING DIFFERENCES IN THE MODELS BUT THEY ARE RATHER
SUBTLE AND WILL NOT HAVE MUCH OF AN IMPACT ON DECISIONS FOR THIS
FORECAST. THE MAIN THING IS...EACH MODEL RUN PUSHES THE LOW AND
FRONT EVER SO SLIGHTLY FASTER THROUGH THE AREA.

THE COLD FRONT IS NOW PROGGED TO MOVE THROUGH THE AREA ON THURSDAY
AND THIS SHOULD CHANGE THE RAIN OVER TO A MIX OF SNOW AND RAIN
DURING THE DAY AND THEN ALL SNOW BY THURSDAY NIGHT.

HIGH PRESSURE MOVES EAST INTO THE REGION FRIDAY AND IT APPEARS YET
ANOTHER STORM SYSTEM WILL HIT THE AREA FOR THE WEEKEND.

FLOODING THREAT STILL LOOKS LIKE A POSSIBILITY FOR WEDNESDAY THROUGH
FRIDAY AS GULF OF MEXICO OPENS UP AGAIN WITH SURGE OF MOISTURE AND
WARM AIR ADVECTION AHEAD OF THE SYSTEM.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
CEILINGS AND VISIBILITIES SHOULD REMAIN BETWEEN VFR AND MVFR AS
LONG AS WINDS REMAIN OUT OF THE SOUTH OVER MUCH OF THE AREA. LIGHT
TO MODERATE RAINFALL EXPECTED OVER MUCH OF THE AREA THIS MORNING
AND LATEST GUIDANCE SUGGESTS THE BULK OF THE RAIN SHOULD FALL
DURING THIS TIME FRAME.

COLD FRONT IS EXPECTED TO MOVE INTO THE WESTERN AREAS BY LATE
MORNING AND ARRIVE AT ERIE BY MID TO LATE AFTERNOON. WINDS AHEAD
OF THE FRONT SHOULD BE FAIRLY GUSTY FROM THE SOUTH AND SHOULD
DIMINISH AT FRONTAL PASSAGE. THEN WINDS PICK BACK UP AGAIN FROM
THE NORTH AFTER FRONTAL PASSAGE.

I EXPECT CEILINGS TO COME CRASHING DOWN TO AROUND 700 FEET AFTER
THE COLD FRONT MOVES THROUGH THE AREA AND SHOULD REMAIN THERE
THROUGH THE DURATION OF THE FORECAST PERIOD IN COLD AIR ADVECTION.

PRECIPITATION CHANGES OVER TO SNOW AFTER FRONTAL PASSAGE BUT NOT
EXPECTING VISIBILITIES TO DROP BELOW 2 MILES.

OUTLOOK...NON VFR LIKELY LATE SATURDAY NIGHT/EARLY SUN THEN
IMPROVING TO VFR WEST TO EAST LATER SUNDAY INTO SUNDAY EVENING.

&&

.MARINE...
SOUTHERLY FLOW TODAY WILL GIVE WAY TO NORTHERLY FLOW TONIGHT OVER
THE LAKE AS COLD FRONT MOVES THROUGH THE REGION. NORTHERLY FLOW WILL
INCREASE TOWARD SUNDAY MORNING AS COLD AIR ADVECTION TAKES PLACE.
GRADIENT WEAKENS CONSIDERABLY BY SUNDAY NIGHT INTO MONDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. EAST SOUTHEAST FLOW DEVELOPS ON
TUESDAY AND PERSISTS INTO TUESDAY NIGHT AS IT GRADUALLY SHIFTS TO
SOUTHEAST. THE SOUTHEAST FLOW WILL INCREASE IN SPEED AHEAD OF THE
NEXT STORM SYSTEM EXPECTED TO AFFECT THE LAKE ON WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Mar 5, 4:43 AM EST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
443 AM EST SAT MAR 5 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
443 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH WHICH IS IN
EFFECT THROUGH SUNDAY MORNING.

RAIN WILL CHANGE TO SNOW FROM WEST TO EAST TONIGHT. THE SNOW WILL
CONTINUE SUNDAY ACROSS NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA... MAINLY IN THE MORNING. SOME ACCUMULATION IS
POSSIBLE AND THERE COULD BE ENOUGH SNOW TO SHOVEL OR PLOW ACROSS
PARTS OF NORTHEAST OHIO AND ESPECIALLY NORTHWEST PENNSYLVANIA.

MORE RAIN IS IN THE FORECAST BY NEXT WEDNESDAY. THOSE IN LOW
LYING AND FLOOD PRONE AREAS SHOULD MONITOR EVERY FORECAST. ANY
SIGNIFICANT RAIN COULD BRING A THREAT OF MORE FLOODING.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE BY
PHONE OR ON-LINE USING STANDARD REPORTING PROCEDURES. ALSO NOTIFY
YOUR LOCAL AUTHORITIES OF ANY SIGNIFICANT FLOODING.

LEZ061-142>149-162>169-060945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
443 AM EST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:37 PM ESTRiver Flood WarningCLEErie, Huron39 hr
Mar 5, 5:16 AM ESTAreal Flood WarningCLEAshland, Crawford, Hancock, Huron, Marion, Morrow and 3 more9 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLEHancock, Lorain, Mahoning, Trumbull6 days
Mar 5, 6:47 AM ESTRiver Flood WarningCLELorain51 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLETrumbull47 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLETrumbull43 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLEMahoning57 hr
Mar 5, 8:35 AM ESTAreal Flood WarningCLEAshtabula, Geauga, Lake, Mahoning, Portage, Summit and 1 more12 hr
Mar 5, 8:42 AM ESTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina10 hr
Mar 5, 10:45 AM ESTRiver Flood WarningCLECuyahoga27 hr
Mar 5, 1:07 PM ESTRiver Flood WarningCLESeneca3 days
Mar 5, 1:48 PM ESTFlood WatchCLEAshland, Ashtabula, Cuyahoga, Geauga, Holmes, Knox and 10 more7 hr
Mar 5, 1:58 PM ESTAreal Flood WarningCLEAshland, Richland63 hr
Mar 5, 3:22 PM ESTWinter Weather AdvisoryCLEAshtabula21 hr

Nearby

Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.